# SDR CA011203005

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 461920400146382
- Condition: Peeling
- Location: M/R Gear Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   BOTH THE PLANETARY AXLE AND ROLLER BEARING PLATING PEELING.
